# SDR SWAA2013121623361

- Difficulty date: November 29, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Part number: 6960493
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK STRIP CRACKED.  R & R STRIP IAW SRM.
